# SDR USAA920070812

- Difficulty date: August 30, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 43,401 hours, 17,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C-4 CHECK - NR 6003912, CORROSION ON FLOOR SUPPORT WEB, BS 340 - BS 395, RBL 14 - RBL 23.  REPLACED FLOOR SUPPORT WEB, BS 340 - BS 395, RBL 14 - RBL 23 IAW B757-200 SRM 51-40-02.
